2017
Том 69
№ 9

All Issues

On the optimization of direct methods for solving fredholm integral equations of the second kind with infinitely smooth kernels

Urumbaev A. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 45 (1993), no. 12, pp 1907-1914.

Citation Example: Urumbaev A. N. On the optimization of direct methods for solving fredholm integral equations of the second kind with infinitely smooth kernels // Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1695–1701.

Full text